# SDR SABA9804

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251SA
- Make and model: Dhav DHC6300
- Aircraft serial: 524
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 8190026
- Condition: Failed
- Location: Autofeather
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KIA/KTN - ON FLIGHT, CREW REPORTED ON LOG PAGE 16304 'UNSCHEDULED AUTOFEATHER RIGHT SIDE ON TAKEOFF'.  THE CREW RETURNED TO DOCK WITH NO FURTHER PROBLEM.  REPLACED AUTOFEATHER PRESSURE SWITCH.  OPS CHECK OK PER PSM 1-63-2 CHAPTER 61 ON LOG PAGE 16304 DATED 6-28-98.  (X)
